# SDR MASA2012071634980

- Difficulty date: July 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 18,172 hours, 14,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE ON POST FLIGHT INSPECTION.   R & R BATTERY.
